教師資料查詢 | 類別: 期刊論文 | 教師: 楊定揮 Yang, Ting-hui (瀏覽個人網頁)

標題:On the Dynamics of Two-consumers-one-resource Competing Systems with Beddington-DeAngelis Functional Response
學年102
學期1
出版(發表)日期2013/11/01
作品名稱On the Dynamics of Two-consumers-one-resource Competing Systems with Beddington-DeAngelis Functional Response
作品名稱(其他語言)
著者Hsu, Sze-Bi; Ruan, Shigui; Yang, Ting-Hui
單位淡江大學數學學系
出版者Springfield: American Institute of Mathematical Sciences
著錄名稱、卷期、頁數Discrete and Continuous Dynamical Systems - Series B 18(9), pp.2331-2353
摘要In this paper we study a two-consumers-one-resource competing system with Beddington-DeAngelis functional response. The two consumers competing for a renewable resource have intraspecific competition among their own populations. Firstly we investigate the extinction and uniform persistence of the predators, local and global stability of the equilibria, and existence of Hopf bifurcation at the positive equilibrium. Then we compare the dynamic behavior of the system with and without interference effects. Analytically we study the competition of two identically species with different interference effects. We also study the relaxation oscillation in the case of interference effects. Finally we present extensive numerical simulations to understand the interference effects on the competition outcomes.
關鍵字Predator-prey system;Beddington-DeAngelis;extinction;uniform persistence;Lyapunov function;global stability;relaxation oscillations
語言英文(美國)
ISSN1531-3492;1553-524X
期刊性質國外
收錄於SCI;
產學合作
通訊作者Yang, Ting-Hui
審稿制度
國別美國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!